American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60K10) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] D. V. Gusak. On the distribution of functionals of the subordinator. Theor. Probability and Math. Statist. 88 (2014) 51-66.
Abstract, references, and article information   
View Article: PDF

[2] I. V. Samoĭlenko. Large deviations for impulsive processes in the scheme of the L\'evy approximation. Theor. Probability and Math. Statist. 88 (2014) 151-160.
Abstract, references, and article information   
View Article: PDF

[3] I. V. Samoĭlenko. Large deviations for random evolutions with independent increments in the scheme of the Poisson approximation. Theor. Probability and Math. Statist. 85 (2012) 107-114.
Abstract, references, and article information   
View Article: PDF

[4] V. S. Koroliuk. Dynamic random evolutions on increasing time intervals. Theor. Probability and Math. Statist. 85 (2012) 83-91.
Abstract, references, and article information   
View Article: PDF

[5] D. V. Gusak. A simplified version of Spitzer's formula for semicontinuous and almost semicontinuous processes. Theor. Probability and Math. Statist. 85 (2012) 61-71.
Abstract, references, and article information   
View Article: PDF

[6] D. V. Gusak. The cumulant representation of the Lundberg root in the case of semicontinuous processes. Theor. Probability and Math. Statist. 82 (2011) 1-10. MR 2790479.
Abstract, references, and article information   
View Article: PDF

[7] D. V. Gusak. Prelimit and limit generalizations of the Pollaczek–Khinchin formula. Theor. Probability and Math. Statist. 80 (2010) 37-46. MR 2541950.
Abstract, references, and article information   
View Article: PDF

[8] V. S. Korolyuk, N. Limnios and I. V. Samoilenko. Lévy approximation of an impulse recurrent process with Markov switching. Theor. Probability and Math. Statist. 80 (2010) 15-23. MR 2541948.
Abstract, references, and article information   
View Article: PDF

[9] M. V. Bratyk. Ruin probability for an insurer investing in several risky assets. Theor. Probability and Math. Statist. 77 (2008) 1-13.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] E. V. Karnaukh. Overshoot functionals for almost semicontinuous processes defined on a Markov chain. Theor. Probability and Math. Statist. 76 (2008) 49-57. MR 2368739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] D. V. Gusak. Versions of a compound Poisson process. Theor. Probability and Math. Statist. 69 (2004) 27-38. MR 2110902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1